# SDR A6WA200940422

- Difficulty date: July 23, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 15,135 hours, 14,073 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1354
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,071 hours, 11,350 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 3000 FT INBOUND TO HPN DIVERTED.  PERFORMED FLAP RESET PROCEEDURE IAW SUP 98-18C-AMOC BOX 6.  FLAPS RESET.  ACFT RELEASED FOR SERVICE.  FLAP FAIL DEFERAL IAW MEL 27-50-01.  PLACARDED AND PLACED ON MEL REF 206261/1 FLAP FAIL DEFERAL IAW MEL 27-50-01.  PLACARDED AND PLACED ON MEL REF 206261/2.  REMOVED AND REPLACED FECU DUE TO FAULT CODE 33BC BITE TEST FAILURE IAW AMM 27-51-05, REMOVED FROM MEL.  (K)
